Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone cardiovascular side effects

Posted by ninw on November 11, 1998, at 20:43:44

I just read the FAQ on Serzone. Very helpful, thanks. I wanted to comment on my experience. I was started on Serzone, 50 mg twice a day. The second day, I noticed the rather heavy sedation with some dizziness. On the fourth day, I took my blood pressure/pulse with my personal machine that monitors these things and found my pressure was 79/56 and my pulse was 78. I have a mitral valve prolapse with minimal leakage and my cardiologist wants my pulse in the 50's. We have tried over 6 heart medications to help my chest pains but had to finally give up to do my super-sensitivity to any medications--and my tendency to be hypotensive anyway. My pulse has dropped into the low 50's on its own. When I called my cardiologist about how low my pressure had become and the increase in pulse, he pulled me off of it immediately--especially when I told him that the target dose was 150 mg twice a day. (He had thought that perhaps I could take 25 mg twice a day.) My psychiatrist was aware of my heart condition and had assured me that Serzone would not have any affect on my heart. So...I just wanted to tell someone since it was not mentioned in the FAQ.

Thank you.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ninw thread:1213